MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS45015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ten months post procedure on (b)(6) 2023 intimal hyperplasia, in-stent stenosis with flow delay in the right mca was noted with the subject flow diverter stent implanted to treat supraclinoid right ica aneurysm.Dsa diagnostic (interventional) procedure was performed on (b)(6) 2023.The in-stent stenosis was treated with percutaneous intervention with angioplasty and an additional stent was implanted to open-up the subject stent.It was noted that there is no obvious residual of previously seen right supraglenoid aneurysm.The intimal hyperplasia, in-stent stenosis with flow delay is noted to have a causal relationship with the study procedure and the study device.The rationale for relationship to the study device indicated is "md believes the flow diverter shortened a little which caused it to end at the end of cavernous curve and due to the device it resulted in malposition to the vessel wall resulting in the area of stenosis and flow turbulence." the ae outcome was indicated as resolved/recovered.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided indicated the initial procedure date was (b)(6) 2022.Pre-procedure 3d dsa shows parent artery stenosis to be 0-25%.According to the physician "the flow diverter shortened a little which caused it to end at the end of cavernous curve and due to the device it resulted in malposition to the vessel wall resulting in the area of stenosis and flow turbulence." angioplasty and stenting over previous stent performed through surgical intervention much improved in-stent stenosis.There is no obvious residual of previously seen right supraclinoid aneurysm.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of 'anticipated procedural complication' will be assigned to the as reported "stenosis with stent deformation".The subject device is implanted inside the patient's vasculature.

Brand Name
SURPASS EVOLVE 4.5MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16513734
Report Number3008881809-2023-00118
Device Sequence Number15026885
Product Code OUT
UDI-Device Identifier07613327375244
UDI-Public07613327375244
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Model NumberFDS45015
Device Catalogue NumberFDS45015
Device Lot Number22336560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight88 KG
Patient EthnicityHispanic